Vol. 309, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Thin subgroups isomorphic to Gromov–Piatetski-Shapiro lattices
257–266

Samuel A. Ballas

Value distribution properties for the Gauss maps of the immersed harmonic surfaces
267–287

Xingdi Chen, Zhixue Liu and Min Ru

Scattered representations of $SL(n,\mathbb{C})$
289–312

Chao-Ping Dong and Kayue Daniel Wong

Number of singular fibres of surface fibrations over $\mathbb{P}^1$
313–331

Cheng Gong and Yi Gu

Asymptotic behavior of solutions for some elliptic equations in exterior domains
333–352

Zongming Guo and Zhongyuan Liu

Ulrich elements in normal simplicial affine semigroups
353–380

Jürgen Herzog, Raheleh Jafari and Dumitru I. Stamate

Notes on equivariant homology with constant coefficients
381–399

Sophie Kriz

Local normal forms for multiplicity free $U(n)$ actions on coadjoint orbits
401–419

Jeremy Lane

Functional determinant on pseudo-Einstein 3-manifolds
421–436

Ali Maalaoui

Distribution of distances in positive characteristic
437–451

Thang Pham and Lê Anh Vinh

Elliptic gradient estimates for a parabolic equation with $V$-Laplacian and applications
453–474

Jian-hong Wang and Yu Zheng

Optimal $L^2$ extension of sections from subvarieties in weakly pseudoconvex manifolds
475–510

Xiangyu Zhou and Langfeng Zhu